Alert archive / Wisconsin / Gale Warnings in 2018
Gale Warning 9, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Sep 26, 2018, 2:38 PM CDT. It took effect at Sep 27, 2018, 11:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2018, 2:38 PM CDT (19:38 UTC)
- In effect from
- Sep 27, 2018, 11:00 AM CDT
- Expired
- Sep 27, 2018, 11:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
745 WHUS73 KMKX 261938 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 238 PM CDT Wed Sep 26 2018 ...Gusty Southwest Winds Thursday and Thursday Evening... LMZ261-362-364-366-563-565-567-868-271200- /O.UPG.KMKX.GL.A.0004.180927T1400Z-180928T0000Z/ /O.NEW.KMKX.GL.W.0009.180927T1600Z-180928T0400Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 238 PM CDT Wed Sep 26 2018 ...GALE WARNING IN EFFECT FROM 11 AM TO 11 PM CDT THURSDAY... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect from 11 AM to 11 PM CDT Thursday. The Gale Watch is no longer in effect. * WINDS: Southwest gales to 35 knots Thursday afternoon, increasing to 40 knots Thursday evening across the northern half of the lake. * WAVES: Waves 8 to 11 ft occasionally to 14 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>645-271200- /O.NEW.KMKX.SC.Y.0073.180927T1600Z-180928T0400Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- 238 PM CDT Wed Sep 26 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 11 PM CDT THURSDAY... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect from 11 AM to 11 PM CDT Thursday. * WINDS: Frequent gusts around 25 knots Thursday afternoon and evening. * WAVES: 1 to 4 feet, highest near open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
7 follow-up statements
963 WHUS73 KMKX 270205 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 905 PM CDT Wed Sep 26 2018 ...GUSTY SOUTHWEST WINDS EXPECTED THURSDAY INTO THURSDAY NIGHT... .A tightening pressure gradient ahead of an approaching cold front will result in gusty southwest winds, developing Thursday morning and continuing into Thursday night. Waves will build to as high as 10 to 14 feet across the northern part of Lake Michigan. LMZ261-362-364-366-563-565-567-868-271015- /O.CON.KMKX.GL.W.0009.180927T1600Z-180928T0400Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 905 PM CDT Wed Sep 26 2018 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 11 PM CDT THURSDAY... * WINDS: Southwest gales to 35 knots Thursday afternoon, increasing to 40 knots Thursday evening across the northern half of the lake. * WAVES: Waves 8 to 11 ft occasionally to 14 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>645-271015- /O.CON.KMKX.SC.Y.0073.180927T1600Z-180928T0400Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- 905 PM CDT Wed Sep 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM CDT THURSDAY... * WINDS: Southwest winds with frequent gusts to around 25 knots developing late Thursday morning and continuing into the evening. * WAVES: 1 to 4 feet, highest near open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx MBK
288 WHUS73 KMKX 270750 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 250 AM CDT Thu Sep 27 2018 ...GUSTY SOUTHWEST WINDS TODAY THROUGH THIS EVENING... .A tightening pressure gradient ahead of an approaching cold front will result in gusty southwest winds developing this morning and continuing through this evening. Waves will build to as high as 10 to 14 feet across the northern part of Lake Michigan. LMZ261-362-364-366-563-565-567-868-271600- /O.CON.KMKX.GL.W.0009.180927T1600Z-180928T0400Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 250 AM CDT Thu Sep 27 2018 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM CDT THIS EVENING... * WINDS: Southwest gales increasing to 40 knots this afternoon across the northern half of Lake Michigan. Winds will diminish and veer to the west, then northwest later this evening and overnight. * WAVES: Waves 8 to 11 ft occasionally to 14 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>645-271600- /O.CON.KMKX.SC.Y.0073.180927T1600Z-180928T0400Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- 250 AM CDT Thu Sep 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM CDT THIS EVENING... * WINDS: Southwest winds with frequent gusts to around 25 knots developing later this morning and continuing through the evening. * WAVES: 1 to 4 feet, highest near open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
422 WHUS73 KMKX 271355 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 855 AM CDT Thu Sep 27 2018 ...GUSTY SOUTHWEST WINDS THROUGH THIS EVENING... .Gusty southwest winds will persist through this evening ahead of an approaching cold front. Waves will build to as high as 10 to 14 feet across the northern part of Lake Michigan. LMZ261-362-364-366-563-565-567-868-272200- /O.CON.KMKX.GL.W.0009.180927T1600Z-180928T0400Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 855 AM CDT Thu Sep 27 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS: Southwest gales increasing to 40 knots this afternoon across the north half of Lake Michigan. Winds will diminish and veer to the west this evening, then northwest overnight. * WAVES: Waves 8 to 11 ft occasionally to 14 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>645-272200- /O.CON.KMKX.SC.Y.0073.180927T1600Z-180928T0400Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- 855 AM CDT Thu Sep 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS: Southwest winds with frequent gusts to around 25 knots developing late morning and continuing through the evening. * WAVES: 1 to 4 feet, highest near open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Cronce www.weather.gov/mkx
269 WHUS73 KMKX 272006 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 306 PM CDT Thu Sep 27 2018 ...GUSTY SOUTHWEST WINDS THROUGH THIS EVENING... .Gusty southwest winds will persist through this evening ahead of an approaching cold front. Waves as high as 10 to 14 feet across the northern part of Lake Michigan will gradually subside overnight. LMZ261-362-364-366-563-565-567-868-280400- /O.CON.KMKX.GL.W.0009.000000T0000Z-180928T0400Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 306 PM CDT Thu Sep 27 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS: Southwest gales to 35 kt becoming west late this evening, then diminishing to 15 to 25 kt after midnight. * WAVES: Waves 8 to 11 ft occasionally to 14 ft subsiding to 4 to 6 ft occasionally to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>645-280400- /O.CON.KMKX.SC.Y.0073.000000T0000Z-180928T0400Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- 306 PM CDT Thu Sep 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS: Southwest winds with frequent gusts up to 25 knots through the evening. Gusts up to 30 knots expected near Sheboygan through late afternoon. * WAVES: 1 to 4 feet, highest toward the open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Cronce www.weather.gov/mkx
745 WHUS73 KMKX 280022 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 722 PM CDT Thu Sep 27 2018 ...GUSTY WINDS DIMINISHING THROUGH THE EVENING... .An approaching cold front will result in the gusty southwest winds gradually diminishing through the evening. Southwest wind gusts have diminished mostly below 20 knots in the near shore waters from Sheboygan to Kenosha, so the Small Craft Advisory has been cancelled. The Gale Warning remains in effect across northern Lake Michigan until 11 pm, for wind gusts up to 35 knots. LMZ643>645-280130- /O.CAN.KMKX.SC.Y.0073.000000T0000Z-180928T0400Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- 722 PM CDT Thu Sep 27 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Milwaukee/Sullivan has cancelled the Small Craft Advisory. Wind gusts are expected to remain mostly at or below 22 knots through the remainder of the evening. $$ LMZ261-362-364-366-563-565-567-868-280400- /O.CON.KMKX.GL.W.0009.000000T0000Z-180928T0400Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 722 PM CDT Thu Sep 27 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS: Southwest gales to 35 kt becoming west late this evening, then diminishing to 15 to 25 kt after midnight. * WAVES: Waves 8 to 11 ft occasionally to 14 ft subsiding to 4 to 6 ft occasionally to 8 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ www.weather.gov/mkx MBK
989 WHUS73 KMKX 280156 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 856 PM CDT Thu Sep 27 2018 ...GUSTY WINDS DIMINISHING THROUGH THE EVENING OVER NORTHERN LAKE MICHIGAN... .An approaching cold front will result in the gusty southwest winds gradually diminishing through the evening. Southwest wind gusts up to 35 knots will diminish to 15 to 25 knots later tonight. The Gale Warning remains in effect across northern Lake Michigan until 11 pm. LMZ261-362-364-366-563-565-567-868-280400- /O.CON.KMKX.GL.W.0009.000000T0000Z-180928T0400Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 856 PM CDT Thu Sep 27 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS: Southwest gales to 35 kt becoming west overnight and diminishing to 15 to 25 kt after midnight. * WAVES: Waves 7 to 10 ft occasionally to 13 ft subsiding to 3 to 5 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ www.weather.gov/mkx MBK
589 WHUS73 KMKX 280342 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1042 PM CDT Thu Sep 27 2018 ...GALE WARNING WILL EXPIRE AT 11 PM CDT... .Southwest winds will veer to the west overnight and remain mostly between 15 and 25 knots. Hence the Gale Warning will be allowed to expire at 11 pm CDT. LMZ261-362-364-366-563-565-567-868-280445- /O.EXP.KMKX.GL.W.0009.000000T0000Z-180928T0400Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 1042 PM CDT Thu Sep 27 2018 ...GALE WARNING WILL EXPIRE AT 11 PM CDT THIS EVENING... The Gale Warning will expire at 11 PM CDT this evening. $$ www.weather.gov/mkx MBK
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Sep 26, 2:34 PM CDT, 4 minutes earlier.
Area forecast discussion, Sep 26, 2:34 PM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
234 PM CDT Wed Sep 26 2018
.SHORT TERM...
Tonight and Tomorrow...Forecast Confidence High...
A pleasant Autumn afternoon is underway across the region, with
partly cloudy skies and temperatures in the low to mid 60s. West
to northwest winds remain rather breezy, with a few gusts to
around 20 MPH.
Winds will diminish this evening with sunset, along with most of
the remaining cloud cover. Temperatures will fall into the low to
mid 40s.
An area of low pressure will move across Lake Superior tomorrow,
dragging a cold front south across the area late tomorrow.
Showers will be possible along the front tomorrow afternoon and
evening, though rainfall amounts should remain quite light.
.LONG TERM...
Thursday night through Saturday...Forecast Confidence High...
The front will slowly move into northern Illinois on Friday, with
guidance indicating a secondary area of showers developing along
the 850 mb baroclinic zone, mainly affecting areas south of I-94.
Again, rainfall amounts should be light. With cooler air building
in behind the front and a fair amount of cloud cover, Friday will
be quite cool, with highs in the 50s.
Skies should then clear Friday night, and with high pressure
settling overhead, we will see ideal conditions for radiational
cooling. This looks to be our first chance for a solid frost,
especially for those areas north of I-94. Morning lows Saturday
are expected to be in the low to mid 30s. Highs Saturday are
expected to be in the 50s.
Saturday night through next Wednesday...Forecast Confidence
Medium...
Surface high pressure moves off to the east Saturday, with a warm
front returning back north into the area Saturday night into
Sunday. Flow aloft will be nearly zonal and parallel to the
boundary, so it's northward progress will be rather slow. This
will result in multiple chances for showers and perhaps a few
thunderstorms from Sunday through at least the middle of next
week, though it's too early to nail down specific timing.
Temperatures will also warm heading into next week, with highs
back into the mid 70s.
&&
.AVIATION(21Z TAF Update)...
VFR will prevail through the next 24 hours. Gusty west winds will
diminish with sunset this evening, along with most of the
remaining cloud cover. Southwest winds will again become gusty
tomorrow, especially during the afternoon hours.
&&
.MARINE...
Southwest winds are expected to become increasingly gusty on
Thursday as low pressure moves across Lake Superior. Gusts will
reach gale force across the northern half of the lake Thursday
from late morning through late evening, and a Gale Warning is now
in effect for that time. Expect waves to build to 8-10 ft by
Thursday evening. Winds will be somewhat lighter across the
nearshore waters, and a Small Craft Advisory will be in effect for
the same time period.
A front will move across the lake Thursday night into Friday
morning, with winds becoming westerly and then eventually
northwesterly behind the front. High pressure will build south for
Saturday.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 11 AM to 11 PM CDT Thursday for
LMZ643>645.
&&
Tonight/Thursday and Aviation/Marine...Boxell
Thursday Night through Wednesday...BoxellHazardous weather outlook, Sep 26, 9:28 AM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 928 AM CDT Wed Sep 26 2018 WIZ046-047-051-052-056>060-062>072-271430- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 928 AM CDT Wed Sep 26 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Frost is possible later Friday night into Saturday morning, mainly over south central Wisconsin. There is a chance of a few thunderstorms at times from Sunday night through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-271430- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 928 AM CDT Wed Sep 26 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Another Small Craft Advisory may be needed on Thursday for gusty southwest winds. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-271430- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 928 AM CDT Wed Sep 26 2018 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Breezy southwest winds may reach gale force over the north half of the lake on Thursday. High waves will develop over the north half and continue into Thursday night. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 2:38 PM CDT | Small Craft Advisory | MKX | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.